# SDR AWXA200602028

- Difficulty date: December 7, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 63,425 hours, 39,543 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W1460G
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCN - EEL - RIGHT AFT OVERWING EMERGENCY ESCAPE LIGHT INOP, BS 727D.  REPAIRED BROKEN WIRE AT  RIGHT AFT OVERWING EMERGENCY ESCAPE LIGHT ASSEMBLY, BS 727D.
